Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Supplements that help vaginal discharge

Premium Questions

doctor1 MD

I have a vaginal discharge watery with a green tint. Can you help? ...

doctor1 MD

For the past one week I am having a problem of huge white liquid discharge from my vagina. Please help. ...

doctor1 MD

my wife is 70 yrs old and suddenly has brown liquid issuing from her vagina.Can you please help.Thank you in anticipation XXXX ...

doctor1 MD

Hello I have this discharge that I've been having over 2yrs and idk how to get rid of it can you help me. ...

doctor1 MD

This morning I went to the restroom and when I wiped I noticed I had black/ purpleish discharge coming out I have never had this could u help me ?? ...

Public Forum Discussions

doctor1 MD

and i took lactobacillus (probiotics) supplement for a month .after all this even now i have vaginal discharge . The doctor said it might be because i took an ipill . Me and my fiance never had sex but once ...

doctor1 MD

and they prescribed an oral supplement and it did not work. My vagina is itchy and smelly. Not ideal for a woman. I ... then normal. I just need help because I feel like the whole world can smell my vagina. ...

doctor1 MD

Three days ago i had a protected sex,and change have occur from that day i have noticed my discharge is thick and tissue like. Please help!! ...

doctor1 MD

Hi, for a long time I have been having white vaginal discharge. I m not sure if this is normal. I ... everyday. I also don t have any STD s. I m not sure what the problem is. Help? ...

doctor1 MD

but it was accompanied by a vaginal discharge that was white thick and almost cottage cheese-like. I have not been .... These symptoms sound like a yeast infection but I am very worried that it may be and STD. Please help. ...

doctor1 MD

, supplements, soaps everthing. I wear condoms with my bf cuz at first we thought it was the bIirth control I was on. Help me. I ve never douched and I ve read that douching with hydrogen peroxide low grade di ...

doctor1 MD

am 16 weeks pregnant i ve vaginal discharege, at 8 weeks i received cansten supp for same problem, imroved but now recurred,high vaginal smere revealed: gram +ve bacilli++,pus cells++ ,yeast with hyphae++, trichomonas -ve gardenerella -ve and...

doctor1 MD

that pressure and am also taking a supplement w/ probiotics & digestive enzymes to aid bloating ... No fever ...

doctor1 MD

no signs of being sick or anything. Can you help me? ...

doctor1 MD

Hi I m 21 years old and I would like you to help me out with some advise please help me. ve noticed ... help me. ...

Mobile Questions and Answers

doctor1 MD

Hi I did review your concern, please let me know complete details of your problem and I can help you better. It could be infection of the lower genital tract that might be causing such symptoms with insertion of IUD(mirena). Waiting for your reply with complete clinical details. thank you for choosing HCM. wish you good luck.

doctor1 MD

Greetings. It's Normal. Just a lubrication fluid. Don't worry. hope it helped.

doctor1 MD

Hi, Thank you for posting your query. It is possible that you have an infection. A gynecological examination would be helpful. A course of antibiotics may be needed. Best wishes, Dr Sudhir Kumar MD DM